A spectral approach to the comparison of objects that are characterized by a set of signs
Doklady Akademii Nauk, Tome 206 (1972) no. 6, pp. 1309-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_6_a10,
author = {Yu. L. Vasil'ev and A. N. Dmitriev},
title = {A spectral approach to the comparison of objects that are characterized by a set of signs},
journal = {Doklady Akademii Nauk},
pages = {1309--1312},
year = {1972},
volume = {206},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_6_a10/}
}
TY - JOUR AU - Yu. L. Vasil'ev AU - A. N. Dmitriev TI - A spectral approach to the comparison of objects that are characterized by a set of signs JO - Doklady Akademii Nauk PY - 1972 SP - 1309 EP - 1312 VL - 206 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1972_206_6_a10/ LA - ru ID - DAN_1972_206_6_a10 ER -
Yu. L. Vasil'ev; A. N. Dmitriev. A spectral approach to the comparison of objects that are characterized by a set of signs. Doklady Akademii Nauk, Tome 206 (1972) no. 6, pp. 1309-1312. http://geodesic.mathdoc.fr/item/DAN_1972_206_6_a10/